# SDR HEEA076894

- Difficulty date: October 24, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- Aircraft time: 2,495 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 206340301103
- Part serial: 923925
- Condition: Worn
- Location: Rotor
- Part time: 2,496 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE WEAR ON HOUSING, BRAKE PAD BOLT RETAINER HOLES AND PAD RETAINER BOLTS. OVERHAULED, MODIFIED, TESTED AND RETURNED TO AIRCRAFT.
